MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT, MEE-2000, G1)

NIHON KOHDEN CORPORATION NEUROMASTER G1; EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT, MEE-2000, G1)
Model Number DC-200B
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The systems administrator for clinical neurophysiology reported that they had experienced issues with this acquisition during a case.The tech reported that during stimulation they had received multiple errors.These errors have not been specified.Then they reported that a and b button stopped responding, and they were unable to stop the stimulation.She then selected the auto sequence feature once the stimulation stopped, and she tried to test the manual stimulation.It was at this time they received an error message stating "cannot stimulate due to internal error in waveform processor.Stop stimulation immediately." they rebooted the unit but with no resolution.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Attempt #1 07/19/2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient information as requested.Additional device information: d10: concomitant medical device field contains no information (ni), as attempts to obtain information were made, but not provided.Attempt #1 07/19/2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the additional device information as requested.
 
Event or Problem Description
The systems administrator for clinical neurophysiology reported that they had experienced issues with this acquisition during a case.The tech reported that during stimulation they had received multiple errors.These errors have not been specified.Then they reported that a and b button stopped responding, and they were unable to stop the stimulation.She then selected the auto sequence feature once the stimulation stopped, and she tried to test the manual stimulation.It was at this time they received an error message stating "cannot stimulate due to internal error in waveform processor.Stop stimulation immediately." they rebooted the unit but with no resolution.The mee-2000a neural function measuring system is intended to monitor, record, and display the bioelectric signals produced by sensory and motor pathways; and the system measures and displays electric/ auditory/visual evoked potential (ep), electroencephalography (eeg), and electromyography (emg), skin temperature of distal portion of extremities, spo2, and etco2.No patient harm was reported.
 
Event or Problem Description
The systems administrator for clinical neurophysiology reported that when the tech was performing a stimulation, they received multiple unspecified errors, and they were unable to stop the stimulation.They rebooted the system, but the issue persisted.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the systems administrator for clinical neurophysiology reported that when the tech was performing a stimulation, they received multiple unspecified errors, and they were unable to stop the stimulation.They rebooted the system, but the issue persisted.No patient harm was reported.Investigation summary: the customer was advised that a reboot of the system would resolve the error.The customer initially did not see any changes but later reported that the error did not come back and did not report any further issues.Rebooting the system could resolve errors for several reasons.1.Memory reset: rebooting clears the system's memory (ram), which can help eliminate any temporary glitches or conflicts.When a system runs for an extended period, it may accumulate residual data or encounter memory leaks, causing performance issues.Rebooting refreshes the memory and starts the system with a clean slate.2.Process termination: rebooting terminates all running processes and services, allowing them to restart.This can be effective in resolving issues caused by a particular program or service that may have encountered an error.3.Resource reallocation: over time, resources such as cpu, memory, and disk space may become fragmented or inefficiently allocated.Rebooting helps in reallocating these resources, ensuring that the system starts fresh and operates more efficiently.4.System settings reset: rebooting restores system settings to their default values.If a system configuration has been altered or corrupted, a reboot can revert these settings to their original state, potentially resolving configuration-related issues.5.Software and os stability: rebooting can improve the overall stability of the operating system.Over time, as a system runs various processes and applications, it may encounter issues that degrade performance or cause instability.Rebooting provides a fresh start, reducing the likelihood of such problems.As no devices were returned for evaluation relating to this event, the reported issue could not be duplicated nor confirmed.As such, a root cause cannot be determined.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal similar complaints.The following fields contains no information (ni), as an attempt to obtain the information was made, but not provided: attempt #1: on (b)(6) 2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded with complaint details, but did not provide the requested information.B4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
**udi related data quality updates** corrected information: d1 brand name: corrected the brand name from mee-2000a to neuromaster g1.D4 additional device information / model #: corrected the model # from mee-2000a to dc-200b.D4 additional device information / catalog #: corrected the catalog # from mee-2000a to dc-200ba.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.

Brand Name
NEUROMASTER G1
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR (MAIN UNIT, MEE-2000, G1)
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key15222293
Report Number8030229-2022-03026
Device Sequence Number12430510
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054(21)51
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer12/15/2023
12/15/2023
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date12/18/2023
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown